|Switch from Trevata/sustiva to atripla
Nov 13, 2010
What would be the possible negative impacts on the treatment from making that switch?
| Response from Dr. Young
Hello and thanks for your post.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Headache An Ars Symptom?
- Is Tingling Lips A Sign Of Acute HIV Infection?
- HIV Risk Sex With A Prostitute
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.